您当前所在位置: 首页 > 学者
在线提示

  • 数理科学
  • 地球资源与环境
  • 生命科学
  • 医药健康
  • 化学化工与材料
  • 工程与技术
  • 信息科学
  • 经济管理
  • 【期刊论文】New examples of Willmore surfaces in S~n

    李海中

  • 【期刊论文】A basic inequality and new characterization of Whitney spheres in a complex space form

    李海中

  • 【期刊论文】Willmore Lagrangian spheres in the complex Euclidean space C~n

    李海中

  • 【期刊论文】Willmore submanifolds in a sphere

    李海中

  • 【期刊论文】Moebius geometry of hypersurfaces with constant mean curvature and scalar curvature

    李海中

  • 【期刊论文】Willmore surfaces in S~n

    李海中

  • 【期刊论文】A new variational characterization of n-dimensional space forms

    李海中

  • 【期刊论文】The second variational formula for Willmore submanifolds

    李海中

  • 【期刊论文】Quantization of curvature for compact surfaces in S~n

    李海中

  • 【期刊论文】A sextic holomorphic form of affine surfaces with constant affine mean curvature

    李海中

  • 【期刊论文】Submanifolds with constant Moebius scalar curvature in S~n

    李海中

  • 【期刊论文】The conjugate nets, Cartan submanifolds, and Laplace transformations in space forms

    李海中

  • 【期刊论文】The classification of homogeneous 2-spheres in CP~n

    李海中

  • 【期刊论文】A Moebius characterization of Veronese surfaces in S~n

    李海中

  • 【期刊论文】Willmore hypersurfaces in a sphere

    李海中

  • 【期刊论文】关于伪脐子流形的一个整体定理(A global theorem about pseudo-umbilical submanifolds)

    李海中

  • 【期刊论文】Curvature pinching for odd-dimensional minimal submanifolds in a sphere

    李海中

  • 【期刊论文】Analogues of Hadwiger’s theorem in space R~n-sufficient conditions for a convex domain to enclose another

    李海中

  • 【期刊论文】Bonnet surfaces and isothermic surfaces

    李海中

  • 【期刊论文】Complete spacelike submanifolds in de Sitter space with parallel mean curvature vector satisfying H~2=4(n-1)/n~2

    李海中

  • 【期刊论文】The gaps in the spectrum of the Schroedinger operator

    李海中

  • 【期刊论文】Classification of hypersurfaces with parallel Moebius second fundamental form in S~(n+1)

    李海中

  • 【期刊论文】Moebius isoparametric hypersurfaces in S~(n+1) with two distinct principal curvatures

    李海中

  • 【期刊论文】Integral formulas for compact spacelike hypersurfaces in de Sitter space and their applications to Goddard’s conjecture

    李海中

  • 【期刊论文】The Gauss map of spacelike surfaces in R~(2+p)_p

    李海中

  • 【期刊论文】Hypersurfaces with constant scalar curvature in space forms

    李海中

  • 【期刊论文】A global pinching theorem for compact surfaces in S~3 with constant mean curvature

    李海中

  • 【期刊论文】A characterization of Clifford minimal hypersurfaces in S~4

    李海中

  • 【期刊论文】Embedded rotational hypersurfaces with constant scalar curvature in S~n: a correction to a statement in M. L. Leite, Manuscripta Math. 67 (1990), 285-304.

    李海中

  • 【期刊论文】Isometric immersions of indefinite space forms in indefinite space forms

    李海中

  • 【期刊论文】Gauss curvature of Gaussian image of minimal surafces

    李海中

  • 【期刊论文】r-minimal submanifolds in space froms

    李海中

  • 【期刊论文】Classification of Mobius Isoparametric Hypersurfaces in S~5

    李海中

  • 【期刊论文】Hamiltonian-minimal Lagrangian Submanifolds in Complex Space Forms

    李海中

  • 【期刊论文】Stable complete minimal hypersurfaces in R~4

    李海中

  • 【期刊论文】Willmore submanifolds in a Riemannian manifold

    李海中

  • 【期刊论文】Some nonexistence theorems on stable minimal submanifolds

    李海中

  • 【期刊论文】The Ricci curvature of totally real 3-dimensional submanifolds of the nearly Kaehler 6-sphere

    李海中

  • 【期刊论文】On space-like surfaces with parallel mean curvature vector of an indefinite space form

    李海中

  • 【期刊论文】Curvature pinching for minimal submanifolds in asphere

    李海中

  • 【期刊论文】Kaehler流形的Sasaki子流形(Sasaki submanifolds of Kaehler manifolds)

    李海中

  • 【期刊论文】Stability of surfaces with constant mean curvature

    李海中

  • 【期刊论文】Global rigidity theorems of hypersurfaces

    李海中

  • 【期刊论文】Scalar curvature of hypersurfaces with constant mean curvature in spheres

    李海中

  • 【期刊论文】On the totally real minimal submanifolds in HP~m(1)

    李海中

  • 【期刊论文】Scalar curvature, Killing vector fields and harmonic one-forms on compact Riemannian manifolds

    李海中

  • 【期刊论文】A variational problem for submanifolds in a sphere

    李海中

  • 【期刊论文】Compact embedded rotation hypersurfaces of S~(n+1)

    李海中

  • 【期刊论文】Classification of Lagrangian Willmore submanifolds in nearly Kaehler 6-sphere S~6(1) with constant scalar curvature

    李海中

  • 【期刊论文】Variational problems and PDES in affine differential geometry

    李海中

  • 【期刊论文】Classification of Moebius isoparametric hypersurfaces in S~4

    李海中

  • 【期刊论文】A rigidity theorem for hypersurfaces with positive Moebius Ricci curvature in S~(n+1)

    李海中

  • 【期刊论文】Centroaffine Bernstein problems

    李海中

  • 【期刊论文】Rigidity theorems of hypersurfaces in a sphere

    李海中

  • 【期刊论文】L~2 harmonic forms on a complete stable hypersurfaces with constant mean curvature

    李海中

  • 【期刊论文】A note on stability of minimal surfaces in n-dimensional hyperbolic space H~n(c)

    李海中

  • 【期刊论文】Generalized Cartan identities on isoparametric manifolds

    李海中

  • 【期刊论文】On the classification of timelike Bonnet surfaces

    李海中

  • 【期刊论文】A remark on Backlund transformation of Weingarten surfaces

    李海中

  • 【期刊论文】Surfaces with spherical lines of curvature in R~3

    李海中

  • 【期刊论文】The geometry of the differetial equations of the fourth order under the contact transformations

    李海中

  • 【期刊论文】Weingarten surfaces and the sine-Gordon equation

    李海中

  • 【期刊论文】The Gauss-Bonnet-Grotemeyer Theorem in spaces of constant curvature

    李海中

  • 【期刊论文】Integral formula of Minkowski type and new characterization of the Wulff shape

    李海中

  • 【期刊论文】Surfaces with vanishing Moebius form in S~n

    李海中

  • 【期刊论文】Spacelike Weingarten surfaces in R~3_1 and the sine-Gordon equation

    李海中

  • 【期刊论文】On complete maximal spacelike hypersurfaces in a Lorentzian manifold

    李海中

  • 【期刊论文】Sasakian流形中反不变极小子流形的稳定性(The stability of anti-invariant minimal submanifodls in Sasakian manifolds)

    李海中

  • 【期刊论文】曲面广义 Gauss 映射像的体积(The volume of the Generalized Gaussian image)

    李海中

  • 【期刊论文】H~3(c)中常平均曲率曲面的稳定性(Stability of surfaces with constant mean curvature in H~3(c))

    李海中

创建/编辑精选辑

您搜索的内容暂无专辑!